Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Highly proximal and generalized almost finite extensions of minimal sets

Peter S. Shoenfeld

Vol. 66 (1976), No. 1, 265–280
Abstract

Highly proximal extensions are a nonmetric generalization of the notion of almost one-to-one extensions of minimal flows. These extensions are studied and the results are applied to the Veech structure theorem and to generalized almost finite homomorphisms.

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 21 March 1975
Revised: 22 March 1976
Published: 1 September 1976
Authors
Peter S. Shoenfeld